# SDR DLM88992500

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 3417 · Air Data Computer
- Part: Switching Unit
- Part number: 001048101
- Condition: Good
- Location: E/E Comp
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 60 KTS DUE CAPTS A/S IND GOING TO ZERO WITH RED FLAGS APPEARING.  REPLACED INST SWITCHING UNIT.  CKD WIRING FROM NR 1 CADC TO SWITCHING UNIT, CKS GOOD.  PERFORMED PITOT SYS TEST NR 1 CADC.  ALL SYS CKS GOOD.
